# SDR SWAA2023072870639

- Difficulty date: June 22, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ON SUPPORT BEAM LOCATED ORSS279 LT WING 2023-404821<[01] REPLACED ANGLE TRAILING EDGE ON SUPPORT BEAM LOCATED ORSS279 LT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A6200 SHEET: 10 REV: -;[02] CERTIFIED WORK PERFORMED
